# SDR AMTA200500339

- Difficulty date: March 31, 2005
- Submitted: April 27, 2005
- Operation: Air carrier
- Aircraft: N555TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32589
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Broken
- Location: Connector
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

EICAS MSG L GEN OFF DISPLAYED.  GEN SW RESET DID NOT CORRECT CONDITION.  FOUND PIN 5 AT D1396 TO 19 AT D1014P OPEN, FOUND BROKEN WIRE AT PIN 19.  REPINNED CONNECTOR D1014 PIN 19.  PERFORMED BPCU BITE PROCEDURE PER FIM 24-20-00, NO FAULTS FOUND.  NR 1 ENGINE IDG.  OPS SATISFACTORY PER 24-11-00-5.  (M)
